# SDR QXEA0001984

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- BAG DOOR FRAME UPPER SILL HAS 2 AREAS OF DAMAGE FROM CONTACT WITH BAG DOOR UPPER STOPS.  REPAIRED IAW DHC-8 RD8-53-077, RD8-53-5159, SRM 51-20-00, PAGE 5, AND CONAIR EO 2804, AND HORIZON AIR EA 2-53-195.
